# SDR SWAA2023080977909

- Difficulty date: July 12, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT PASSENGER CABIN BS380+14 RBL9 WL208.<[01] FOUND CRACK ONLY AT UPPER ANGLE OF INTERCOSTAL. SRM DOES NOT HAVE ALLOWABLE DAMAGE LIMITS FOR CRACKED ANGLE. OUT OF LIMITS. REMOVE AND REPLACE IAW SRM 51-10-02-0G-0 STEP #9.;[02] REMOVED ANGLE FROM INTERCOSTAL AT PASSENGER CABIN BS 380- BS 400 RBL 9 WL 208 PER SRM 51-40-02-0G-0.;[03] RECEIVED FROM TOOL ROOM NEW ANGLE P/N 143A5410-170 S/N BN 392604. LOCATED AND DRILLED NEW ANGLE PER SRM 51-40-05-0G-0 AND DWG 143A5400. REQUEST OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION #3. VERIFIED OK TO INSTALL NEW INTERCOSTAL.;[05] INSTALLED NEW ANGLE AT PASSENGER CABIN BS 380- BS 400 RBL 9 WL 208 PER SRM 51-40-02-0G-0.;[06] CORRECTIVE ACTION 5. INSTALLED NEW ANGLE AT PASSENGER CABIN BS 380- BS 400 RBL 9 WL 208 PER SRM 51-40-02-0G-0 AND DWG 143A5400.;[07] VERIFIED CORRECTIVE ACTION #6.;[08] VERIFIED MEASUREMENTS.
